# SDR A6WA2023012638443

- Difficulty date: November 30, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 39,454 hours, 38,132 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R32005149
- Condition: Corroded
- Location: Bs 349
- Part time: 39,454 hours, 38,132 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR STRUCTURE CROSSBEAM AT FS349.0 AND RBL19.0 TO RBL24.  REMOVED CORROSION BY BLENDING CABIN FLOOR STRUCTURE CROSSBEAM  P/N 601R32005-149 AT FS349.0 AND RBL19.0 TO RBL24. FABRICATED STRAP FROM 0.050Ï¿½ ALUM. SHEET MATERIAL HEAT TREATED TO 7075-T6. STRAP DIMENSIONS L= 7.50Ï¿½ X W= 0.080Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. RESTORED SURFACE PROTECTIVE FINISH. ALL WORK WITHIN LIMITS PERFORMED IAW ASAP EA #: AWAC-CRJ253-01938 REV IR,
